Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are diarrhea and vomiting side effects of taking I-pill?

I took i-pill last Thursday after 3 hours of intercourse but since then I m suffering from loose motions and vomiting at night continuously.....is it a side effect of i-pill or can itbe normal food poisoning...n if it is side effect then how long would it go...can I take medicines prescribed for stopping loose motion n vomiting....??
Mon, 26 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Diarrhea and vomiting are not side effects of the I pill. So, the symptoms are probably related to gastroenteritis. I suggest using over the counter option such as Imodium three times a day. I also suggest using daily probiotics. I recommend to eat a healthy diet.

Hope my answer was helpful. If you have further queries feel free to contact me again.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Naproxen 500mgs twice daily for biliary colic since November 4th. The pain is much better and I am improving but I have terrible...